Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Cancer Chemotherapy

Question
24 out of 100
 

Which anticancer drug causes hypercoagulable syndrome? (AIIMS Nov 2011)



A 5-FU

B L-asparaginase

C Melphalan

D Carmustine

Ans. B L-Asparaginase

Side-effects of L-Asparaginase:

Hypersensitivity reaction manifested by fever, chills, nausea and vomiting, urticaria, bronchospasm, respiratory failure and hypotension; ed risk of both clotting and bleeding as a result of alterations in various clotting factors; pancreatitis, and neurological toxicity.

Cancer Chemotherapy Flashcard List

100 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)
99)
100)